Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Caribou, ME

February 10, 2012

NWS Caribou, ME issued this small craft advisory at Feb 10, 2012, 3:33 AM EST. It took effect at Feb 10, 2012, 12:00 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 3:33 AM EST (08:33 UTC)
In effect from
Feb 10, 2012, 12:00 PM EST
Expired
Feb 11, 2012, 3:55 AM EST
In force
16 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WHUS71 KCAR 100833
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
333 AM EST FRI FEB 10 2012

ANZ050-051-101645-
/O.NEW.KCAR.SC.Y.0018.120210T1700Z-120211T0900Z/
/O.NEW.KCAR.GL.A.0003.120212T0000Z-120213T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
333 AM EST FRI FEB 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST
SATURDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 6 FEET.

A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MCB
5 follow-up statements
987 
WHUS71 KCAR 101657
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1157 AM EST FRI FEB 10 2012

ANZ050-051-110100-
/O.CON.KCAR.SC.Y.0018.120210T1700Z-120211T0900Z/
/O.CON.KCAR.GL.A.0003.120212T0000Z-120213T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1157 AM EST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 6 FEET.

A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY EVENING THROUGH SUNDAY EVENING.

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
785 
WHUS71 KCAR 102043
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
343 PM EST FRI FEB 10 2012

ANZ050-051-110445-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-120211T0900Z/
/O.EXT.KCAR.GL.A.0003.120212T0000Z-120212T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
343 PM EST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY EVENING THROUGH SUNDAY EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
420 
WHUS71 KCAR 102316
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
616 PM EST FRI FEB 10 2012

ANZ050-051-110730-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-120211T0900Z/
/O.CON.KCAR.GL.A.0003.120212T0000Z-120212T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
616 PM EST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY EVENING THROUGH SUNDAY EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

NORTON
232 
WHUS71 KCAR 110232
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
932 PM EST FRI FEB 10 2012

ANZ050-051-111045-
/O.CON.KCAR.SC.Y.0018.000000T0000Z-120211T0900Z/
/O.CON.KCAR.GL.A.0003.120212T0000Z-120212T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
932 PM EST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY EVENING THROUGH SUNDAY EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

NORTON
440 
WHUS71 KCAR 110855
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
355 AM EST SAT FEB 11 2012

ANZ050-051-111700-
/O.CAN.KCAR.SC.Y.0018.000000T0000Z-120211T0900Z/
/O.UPG.KCAR.GL.A.0003.120212T0000Z-120212T1600Z/
/O.NEW.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
355 AM EST SAT FEB 11 2012

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-111700-
/O.NEW.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
355 AM EST SAT FEB 11 2012

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 12:03 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Feb 10, 12:03 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1203 AM EST FRI FEB 10 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ACROSS THE AREA THROUGH TONIGHT THEN
MOVE EAST FRIDAY. A SHARP COLD FRONT WILL SLOWLY CROSS THE REGION
VERY LATE FRIDAY NIGHT INTO SATURDAY. LOW PRESSURE FROM THE MID
ATLANTIC STATES ON SATURDAY WILL INTENSIFY SOUTHEAST OF THE REGION
ALONG THE FRONT SATURDAY NIGHT AS IT LIFTS NORTHEAST THROUGH THE
MARITIMES BY SUNDAY.
&&

.NEAR TERM /THROUGH TODAY/...
UPDATE...NO MAJOR CHANGES TO THE PREVIOUS FORECAST. MAINLY CLEAR
SKIES EXPECTED OVERNIGHT ACROSS THE REGION.

PREVIOUS DISCUSSION...A WEAK RIDGE OF HIGH PRESSURE WILL MOVE
EAST TONIGHT. EXPECT MAINLY CLEAR SKIES ACROSS THE REGION TONIGHT.
LOWS TONIGHT WONT BE QUITE AS COLD AS LAST NIGHT. EXPECT LOWS TO
BE AROUND 10 ABOVE ACROSS THE NORTH AND MID TO UPPER TEENS
DOWNEAST.

A COLD FRONT WILL SLOWLY APPROACH THE REGION FROM THE NORTHWEST
FRIDAY. SKIES WILL ONCE AGAIN BE MOSTLY SUNNY ACROSS THE REGION
WITH THE FRONT REMAINING TO OUR WEST THROUGH THE DAY. HIGHS ON
FRIDAY SHOULD BE A FEW DEGREES WARMER THAN TODAY. EXPECT HIGHS
ACROSS NORTHERN AREAS TO RANGE FROM NEAR 30 ACROSS THE FAR
NORTHWEST...THE LOW TO MID 30S ACROSS THE REST OF NORTHERN AND
CENTRAL AREAS...AND LOWER 40S DOWNEAST.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
THE FORECAST BECOMES MORE COMPLEX THROUGH THE WEEKEND PERIOD...AN
ARCTIC FRONT WILL PRESS SOUTHWARD INTO THE REGION FRIDAY NIGHT BUT
GET HUNG UP AS IT REACHES DOWNEAST SECTIONS. THIS FRONT WILL WILL
BRING SOME SCATTERED FLURRIES MAINLY TO NORTHERN AREAS BY THE
OVERNIGHT PERIOD. MEANWHILE, A STRONG UPPER LEVEL DISTURBANCE WILL
SWING EAST FROM THE GREAT LAKES AND INITIATE THE DEVELOPMENT OF A
SURFACE LOW OFF THE NORTH CAROLINA COAST BY EARLY SATURDAY
MORNING. THIS LOW WILL MOVE NORTHEAST THROUGH SATURDAY AS IT
CONTINUES TO DEVELOP ALONG THE BAROCLINIC ZONE SITUATED OFF THE EAST
COAST. THERE REMAINS UNCERTAINTY IN THE TRACK WITH MOST GUIDANCE
KEEPING THE LOW FAR ENOUGH EAST TO KEEP SIGNIFICANT PRECIPITATION
CONFINED TO MAINLY DOWNEAST SECTIONS. HOWEVER THE LATEST NAM BRINGS THE
STORM FARTHER WEST WHICH WOULD BRING ACCUMULATING SNOWFALL TO MOST
OF THE CWA WITH THE POTENTIAL FOR OVER 6 INCHES TO FALL OVER
SOUTHEAST AREAS. AT THIS POINT OPTED FOR A BLENDED SOLUTION BETWEEN
THE GFS/NAM BUT WEIGHTING QPF AMOUNTS MORE HEAVILY TOWARD THE GFS.
CATEGORICAL POPS ARE FORECAST FOR DOWNEAST BY LATE SATURDAY INTO
SATURDAY EVENING WITH LIKELY POPS EXTENDING AS FAR NORTH AS SOUTHERN
AROOSTOOK COUNTY. WITH THE OFFSHORE TRACK TEMPERATURES SHOULD BE
COLD ENOUGH FOR ALL SNOW TO FALL EVEN OVER COASTAL AREAS. STEADIER
PRECIPITATION WILL WIND DOWN BY SATURDAY NIGHT AS THE STORM WILL
BE A FAIRLY QUICK MOVER. IN ITS WAKE EXPECT COLDER AND WINDY
CONDITIONS FOR SUNDAY AS THE LOW CONTINUES TO INTENSIFY OVER
EASTERN CANADA.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE LAST OF THE LLVL COLD ADVCN WILL BE OCCURRING OVR OUR FA SUN
EVE BEFORE THE SIGN OF THE ADVCN CHGS TO WARM ADVCN BY ERLY MON
MORN. WE PLAYED FOR SOME RADIATIONAL COOLING FOR OVRNGT LOW TEMPS
THIS PD AS WINDS BECOME LGT OVR LAND...BUT CLD CVR COULD LIMIT
THIS POTENTIAL. MON AND AND MON NGT SHOULD CONT VERY COLD WITH
THE LATEST GFS INDICATING A WEAK RE-ENFORCEMENT OF ARCTIC AIR
ACROSS PARTICULARLY NRN PTNS OF THE FA DURING THIS TIME. WE
INDICATE SLGT CHC SN SHWR POPS WITH THIS FRONT DURG THIS TM.

THE NEXT CHC OF WHAT APPEARS TO BE LGT OVRRNG PRECIP...MOST LIKELY
IN THE FORM OF SNFL WILL BE LATER TUE INTO TUE NGT AS WEAK S/WV
ENERGY FROM THE MIDWEST TRACK JUST S OF THE FA. FAIR AND MUCH
MILDER AIR WILL FOLLOW IN THE WAKE OF THIS SYSTEM FOR THE MID TO
LATE WEEK.

&&

.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR THROUGH FRIDAY.

SHORT TO LONG TERM: VFR INITIALLY ALL TAF SITES THRU MOST OF THE
OVRNGT FRI...THEN MVFR NRN TAF SITES AND IFR DOWNEAST SITES SAT AND
SAT EVE IN SN SHWRS AND STEADY SN RESPECTIVELY...THEN MVFR ALL
SITES LATE SAT NGT AND VFR ALL SITES SUN THRU TUE MORN. MVFR
POSSIBLE TUE AFTN INTO TUE NGT IN LGT SN.

&&

.MARINE...
NEAR TERM: WINDS/SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS TONIGHT INTO FRIDAY. WILL/SEAS COULD BEGIN TO INCREASE
TO NEAR SMALL CRAFT ADVISORY LEVELS LATER FRIDAY AFTERNOON.

SHORT TO LONG TERM: GALE FORCE NE TO NW WINDS ARE POSSIBLE SAT AFTN
INTO EARLY SUN EVE AS LOW PRES RAPIDLY INTENSIFIES S OF THE GULF
OF ME AS IT MOVES NE INTO THE ERN CAN MARITIMES...FOLLOWED BY A PD
OF SCA WINDS AND SEAS LATE SUN NGT INTO MON.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...MCB
Hazardous weather outlook, Feb 9, 3:13 PM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
313 PM EST THU FEB 9 2012

MEZ001>006-010-011-015>017-029>032-102015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
313 PM EST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A STORM SYSTEM WILL MOVE NORTHEAST OFF THE EAST COAST SATURDAY
INTO SATURDAY NIGHT AND WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW
TO FALL MAINLY OVER SOUTHEAST SECTIONS OF THE FORECAST AREA. WINTER
WEATHER HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-102015-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
313 PM EST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE STORM MOVING OFF THE COAST WILL BRING THE POTENTIAL FOR GALE
FORCE WINDS BEGINNING BY LATE SATURDAY AFTERNOON AND CONTINUING
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:33 AM ESTGale WatchCAR24 hr
Feb 10, 4:27 AM ESTWinter Storm WatchCARHancock, Washington24 hr

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.